# SDR AALA2018061189015

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,860 hours, 25,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM 10,000 FT TO GATE, A DIRTY SOCK ODOR IN BOTH ENGINE BLEEDS INFLIGHT AND A SHORT DURATION WITH APU BLEED ON DURING TAXI-IN.  ACCOMPLISHED WORK CARDS 26L00021001, AND 26L00021002 SMOKE ODOR INITIAL AND TROUBLESHOT,  NO ODORS IN CABIN OR FLIGHT DECK AFTER ENGINE RUN AND TROUBLESHOOTING.  OK FOR SERVICE.
